# SDR DL764050098

- Difficulty date: February 9, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 9,323 hours, 3,325 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Part serial: 1109
- Condition: Arced
- Location: Mid Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NR 2 MID GALLEY COFFEEMAKER INOP.  C/B POPPED AFTER ARCING OCCURRED.  REPLACED SAME.
